| Catalog Number |
4986050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent oblique lateral interbody fusion (olif) surgery at l3/4 due to lcs( lumbar canal stenosis) laminectomy.Intra-op, threads of the cage were broken.After inserting the cage at l3/4, the inserter came off the cage when the surgeon was trying to remove the cage in order to adjust the position.New cage was opened and used.No patient complications were reported.
Additional Manufacturer Narrative
Product analysis results: optical and microscopic examination of the implant returned for analysis identified deformation at the inserter mating face and threads are damaged.This is consistent with significant impact during attempted implantation.If information is provided in the future, a supplemental report will be issued.